Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$


Author: Haskell P. Rosenthal
Journal: Bull. Amer. Math. Soc. 81 (1975), 763-781
MSC (1970): Primary 43A15, 46C05, 46E15, 46E30, 46G10
DOI: https://doi.org/10.1090/S0002-9904-1975-13824-9
MathSciNet review: 0380381
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. F. Bachelis and S. Ebenstein, On Λ(P) sets, Pacific J. Math. 54 (1974), 35-38. MR 383005
  • 2. J. Bretagnolle, D. Dacunha-Castelle and J.-L. Krivine, Lois stables et espaces L, Ann. Inst. H. Poincaré, Sect. B (N.S.) 2 (1965/66), 231-259. MR 34 #3605. MR 203757
  • 3. D. L. Burkholder, Martingale transforms, Ann. Math. Statist. 37 (1966), 1494-1504. MR 34 #8456. MR 208647
  • 4. J. Diestel and J. J. Uhl, Jr., The Radon-Nikodym theorem for Banach space valued measures, Rocky Mountain J. Math. (to appear). MR 399852
  • 5. S. Z. Ditor, On a lemma of Milutin concerning averaging operators in continuous function spaces, Trans. Amer. Math. Soc. 149 (1970), 443-452. MR 435921
  • 6. E. L. Dubinski, A. Pełczyński, and H. P. Rosenthal, On Banach spaces X for which Π, Studia Math. 44 (1972), 617-648.
  • 7. N. Dunford and J. T. Schwartz, Linear operators. I. General theory, Pure and Appl. Math., vol. 7, Interscience, New York, London, 1958. MR 22 #8302. MR 117523
  • 8. P. Enflo and H. P. Rosenthal, Some results concerning L, J. Functional Analysis 14 (1973), 325-348. MR 350402
  • 9. J. L. B. Gamlen and R. J. Gaudet, On subsequences of the Haar system in L, Israel J. Math. 15 (1973), 404-413. MR 328575
  • 10. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173. MR 15, 438. MR 58866
  • 11. A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Mat. São Paulo 8 (1956), 1-79. MR 20 #1194. MR 94682
  • 12. J. Hagler, Embeddings of L, Thesis, University of California, Berkeley, Calif., 1972.
  • 13. J. Hagler and C. Stegall, Banach spaces whose duals contain complemented subspaces isomorphic to C[0, 1], J. Functional Analysis 13 (1973), 233-251. MR 350381
  • 14. W. B. Johnson and E. Odell, Subspaces of L, Compositio Math. 28 (1974), 37-49. MR 352938
  • 15. W. B. Johnson, H. P. Rosenthal and M. Zippin, On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. Math. 9 (1971), 488-506. MR 43 #6702. MR 280983
  • 16. W. B. Johnson and M. Zippin, On subspaces of quotients of $(\sum G\sbn)\sblp$ and $(\sum G\sbn)\sb{c\sb{0}}$, Israel J. Math. 13 (1972), 311-316. MR 331023
  • 17. W. B. Johnson and M. Zippin, Separable L, Israel J. Math. 16 (1973), 198-202. MR 338745
  • 18. M. Ǐ. Kadeć and A. Pełczyński, Bases, lacunary sequences and complemented subspaces in the spaces L, Studia Math. 21 (1961/62), 161-176. MR 27 #2851.
  • 19. G. Köthe, Hebbare lokalkonvexe Räume, Math. Ann. 165 (1966), 181-195. MR 33 #4651. MR 196464
  • 20. S. Kwapień, On a theorem of L. Schwartz and its applications to absolutely summing operators, Proc. Internat. Colloq. on Nuclear Spaces and Ideals in Operator Algebras (Warsaw, 18-25 June, 1969), Studia Math. 38 (1970), 193-201. MR 43 #3822. MR 278090
  • 21. D. R. Lewis and C. Stegall, Banach spaces whose duals are isomorphic to l, J. Functional Analysis 12 (1973), 177-187. MR 342987
  • 22. J. Lindenstrauss, On the extension of operators with a finite-dimensional range, Illinois J. Math. 8 (1964), 488-499. MR 29 #6317. MR 169062
  • 23. J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in L, Studia Math. 29 (1968), 275-326. MR 37 #6743. MR 231188
  • 24. J. Lindenstrauss and H. P. Rosenthal, The ℒ, Israel J. Math. 7 (1969), 325-349. MR 42 #5012. MR 270119
  • 25. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, Lecture Notes in Math., vol. 338, Springer-Verlag, New York, 1973. MR 415253
  • 26. B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces L, Société Mathematique de France, Astérisque 11 (1974), 1-163. MR 344931
  • 27. A. A. Milutin, Isomorphism of spaces of continuous functions on compacta having the power of the continuum, Teor. Funkcii Funkcional. Anal. i Priložen 2 (1966), 150-156. (Russian) MR 206695
  • 28. R. E. A. C. Paley, A remarkable series of orthogonal functions, Proc. London Math. Soc. 34 (1932), 241-264.
  • 29. A. Pełczyński, On Banach spaces containing L, Studia Math. 30 (1968), 231-246. MR 38 #521.
  • 30. A. Pełczyński, On C(S)-subspaces of separable Banach spaces, Studia Math. 31 (1968), 513-522. MR 38 #2578; erratum, 39, p. 1593. MR 234261
  • 31. A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 23 #A3441. MR 126145
  • 32. A. Pełczyński and H. P. Rosenthal, Localization techniques in L, Studia Math. 52 (1975), 263-289.
  • 33. H. P. Rosenthal, On factors of C([0, 1]) with non-separable dual, Israel J. Math. 13 (1972), 361-378. MR 388063
  • 34. H. P. Rosenthal, On infective Banach spaces and the spaces L, Acta Math. 124 (1970), 205-248. MR 41 #2370. MR 257721
  • 35. H. P. Rosenthal, On relatively disjoint families of measures, with some applications to Banach space theory, Studia Math. 37 (1970), 13-36. MR 42 #5015. MR 270122
  • 36. H. P. Rosenthal, On subspaces of L, Ann. of Math. (2) 97 (1973), 344-373. MR 47 #784. MR 312222
  • 37. H. P. Rosenthal, On the subspaces of L, Israel J. Math. 8 (1970), 273-303. MR 42 #6602. MR 271721
  • 38. H. P. Rosenthal, On the span in L. II, Proc. 6th Berkeley Sympos. on Mathematical Statistics and Probability, vol. 2, 1972, pp. 149-167. MR 440354
  • 39. H. P. Rosenthal, Some applications of p-summing operators to Banach space theory, Studia Math. (to appear). MR 430749
  • 40. G. Schechtman, A remark on unconditional basic sequences in L, Israel J. Math. appear).
  • 41. C. Stegall, Banach spaces whose duals contain l, Trans. Amer. Math. Soc. 176 (1973), 463-477. MR 47 #3953. MR 315404

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A15, 46C05, 46E15, 46E30, 46G10

Retrieve articles in all journals with MSC (1970): 43A15, 46C05, 46E15, 46E30, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13824-9

American Mathematical Society